# SDR FDEA202201260135

- Difficulty date: January 26, 2022
- Submitted: February 10, 2022
- Operation: Air carrier
- Aircraft: N575FE
- Make and model: Doug MD-11F
- Aircraft serial: 48500
- Aircraft time: 91,177 hours, 21,044 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Part number: ACA0061501
- Condition: None
- Location: 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN - LEFT HAND STATION 535 LONGERON 24 LEFT FRAME REPAIR OUTER ANGLE FOUND   CHAFFING AS MARKED. CABIN LEFT HAND STATION 535 LONGERON 24 LEFT FRAME REPAIR CARRIED OUT AS PER       SRM 53-20-07-2R REPAIR 1 FIGURE 201. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
